You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Regression of Genotypic on Phenotypic Value of a Ratio-Defined Character
Hiroaki Iwaisaki and James W. Wilton
Vol. 49, No. 4 (Dec., 1993), pp. 1154-1163
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2532257
Page Count: 10
You can always find the topics here!Topics: Approximation, Linear regression, Heritability, Genetics, Ratios, Feed conversion ratio, Standard deviation, Biometrics, Phenotypic traits, Coefficients
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An exact expression for the joint probability density function of the phenotypic and genotypic values is examined for the ratio-defined character in which two component characters are assumed to follow a bivariate normal law and to have positive values. An approximation to the function is derived in terms of parameters of two component characters. A nonlinear approximation to the true regression function of the genotypic value on the phenotypic value is obtained. Similar approximations to the regression functions of the genotypic values of two component characters on the phenotypic value of the ratio-defined character are also given. An example is used to discuss the validity of the given approximations and to illustrate the geometric shapes of the regression functions.
Biometrics © 1993 International Biometric Society